# SDR AALA20020421

- Difficulty date: March 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DOOR BEAM HAS SEVERAL AREAS OF CORROSION.  INSTALLED FULL LENGTH DOUBLER PER AARD 53-10-00-3.  (M)
